| Catalog Number |
0250070620 |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the piston takes a long time to return, resulting in continuous suction.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for inspection in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: suction issue.Probable root cause: 1.Severe shipping conditions.2.Material/design error.3.Damaged equipment.4.User error.The reported failure mode will be monitored for future reoccurrence.